This Antibiotic will RUIN you.

Amy Moser’s life was forever changed, after taking a round of Cipro in 2010, for a UTI, why she decided to write her story, hoping that many people will read it and succeed to protect themselves from the hell this class of drugs cause.

After taking a round of Cipro in 2010 she experienced:

–           Multiple spontaneous tendons and ligament ruptures,

–           Arthritis that is widespread and

–           Spinal degeneration

She suffered multiple joint dislocations and surgeries to her large joints and spine. She went through twenty surgeries in 7 years.

What are these drugs?

You can meet them by the next names, Cipro, Avalox or Levaquin. They can be recognized by the generic ending in “quin”, “oxacin,” or ”ox.”

Even though the FDA has now updated their warning on these antibiotics (July 2016), people are still taking them.

According to the researchers, Fluoroquinolones were intended to be a last resort type of drug when all other options failed. So, in the case of UTI and when the people are allergic to penicillin- they still would have found something else to give them.

Why should they be the last resort?

The reason or that is because of the severe damage they do to the body. In fact, they damage the DNA mitochondrial repair cells. So, in case of taking these drugs, people are effectually damaging those cells that are supposed to repair damaged tissue and cells.

Another side effect is that Fluoroquinolones are able to cross the blood-brain barrier which can result in depression, psychiatric events, and suicidal thoughts.

The damage of taking this drug is cumulative. In case of taking them in a higher amount, the more damage is done to your body. It is important to know that it’s not the case for some people, but for ALL people. The people who took a Fluoroquinolone antibiotic, experienced changes in blood flow to the cartilage, ligament, and tendon in their bodies.

Depending on their own unique DNA each person has a different breaking point. Some people collapse or die after 1 pill.

Amy Moser falls apart after her 4th round of Fluoroquinolone antibiotics in her life. Because it might not be a physical, but psychotic one, sometimes is too late to act, the damage can be done. For this condition, there is no cure, no treatment or relief.

Everyone who reads this story should be so thankful to Amy.

These warnings for Fluoroquinolone antibiotics are sent by FDA, The Department of Health and Human Services, The New England Journal of Medicines, The New York Times, ResearchGate Musculoskeletal Complications of Fluoroquinolones, Medscape Musculoskeletal Complications of Fluoroquinolones, PubMed, WebMD, Oxford Journal,  NATA Journals’ Fluoroquinolones and Tendinopathy, The Journal of Clinical and Aesthetic Dermatology, NCBI, Medication Sense (sources below).

 

Source:

–           Mountains and Mustard Seeds https://mountainsandmustardseedssite.wordpress.com/2017/03/18/this-antibiotic-will-ruin-you/

–            http://www.fda.gov/Drugs/DrugSafety/PostmarketDrugSafetyInformationforPatientsandProviders/ucm126085.htm

–            http://www.accessdata.fda.gov/drugsatfda_docs/appletter/2011/019537s075,019847s047,019857s054,020780s033,021473s028ltr.pdf

–           http://www.nejm.org/doi/full/10.1056/NEJM199409153311116

–           http://well.blogs.nytimes.com/2012/09/10/popular-antibiotics-may-carry-serious-side-effects/?_r=1

–            https://www.researchgate.net/publication/49848217_Musculoskeletal_Complications_of_Fluoroquinolones_Guidelines_and_Precautions_for_Usage_in_the_Athletic_Population

–           http://www.medscape.com/viewarticle/741802

–           http://www.ncbi.nlm.nih.gov/pubmed/19235604

–           http://www.webmd.com/osteoarthritis/news/20080708/fda-warning-cipro-may-rupture-tendons

–           http://cid.oxfordjournals.org/content/36/11/1404.full

–           http://jac.oxfordjournals.org/content/25/5/733.abstract

–           http://natajournals.org/doi/pdf/10.4085/1062-6050-49.2.09

–           http://www.jcadonline.com/the-risk-of-fluoroquinolone-induced-tendinopathy-and-tendon-rupture-what-does-the-clinician-need-to-know/

–           http://www.ncbi.nlm.nih.gov/pmc/articles/PMC128932/

–           http://www.medicationsense.com/articles/may_aug_05/warning_antibiotics_052205.html

Leave a Reply